# SDR IPXA09855840

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 5758373
- Condition: Misrepaired
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-F1-50 EFN 85219991021 DATA DOES NOT CORRELATE SRM 52-2-0, CENTER OF REPAIR WAS ONE FASTENER ROW, TWO REQUIRED IAW 52-02-00 FIG 2 SHT 3 REV 78.  RT OVERWING DOOR FWD REPAIR ACCOMPLISHED PER TIMCO REO-G12761 REV AND EO DC8-5220-33406-A.
